# SDR CA150604007

- Difficulty date: May 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7600 · Engine Controls
- Part: Control System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT THE LEFT TIRE BLEW OUT DURING LANDING, WHEN THE PILOT HAD TO APPLY THE BRAKE HARD, DUE TO THE LEFT ENGINE COULD NOT BE REVERSED.  FURTHER INSPECTION REVEALED A BROKEN BOLT SECURING THE PUSH PULL CABLE & REVERSE RESET ARM INTERCONNECT ROD.
